The Sturm–Liouville operator with a nonlocal boundary condition of the second kind
Doklady Akademii Nauk, Tome 294 (1987) no. 6, pp. 1340-1345
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_6_a12,
author = {V. A. Il'in and E. I. Moiseev},
title = {The {Sturm{\textendash}Liouville} operator with a nonlocal boundary condition of the second kind},
journal = {Doklady Akademii Nauk},
pages = {1340--1345},
year = {1987},
volume = {294},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_6_a12/}
}
TY - JOUR AU - V. A. Il'in AU - E. I. Moiseev TI - The Sturm–Liouville operator with a nonlocal boundary condition of the second kind JO - Doklady Akademii Nauk PY - 1987 SP - 1340 EP - 1345 VL - 294 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1987_294_6_a12/ LA - ru ID - DAN_1987_294_6_a12 ER -
V. A. Il'in; E. I. Moiseev. The Sturm–Liouville operator with a nonlocal boundary condition of the second kind. Doklady Akademii Nauk, Tome 294 (1987) no. 6, pp. 1340-1345. http://geodesic.mathdoc.fr/item/DAN_1987_294_6_a12/